Translator Disclaimer
September 2021 A constraint for twist equivalence of cusp forms on GL$(n)$
Ramakrishnan Dinakar, Yang Liyang
Funct. Approx. Comment. Math. 65(1): 105-117 (September 2021). DOI: 10.7169/facm/1913

Abstract

This note answers, and generalizes, a question of Kaisa Matomäki. We show that given two cuspidal automorphic representations $\pi_1$ and $\pi_2$ of $GL(n)$ over a number field $F$ of respective conductors $N_1$, $N_2$, every character $\chi$ such that $\pi_1\otimes\chi\simeq\pi_2$ of conductor $Q$, satisfies the bound: $Q^n\mid N_1N_2$. If at every finite place $v$, $\pi_{1,v}$ is a discrete series whenever it is ramified, then $Q^n$ divides the least common multiple $[N_1,N_2].$

Citation

Download Citation

Ramakrishnan Dinakar. Yang Liyang. "A constraint for twist equivalence of cusp forms on GL$(n)$." Funct. Approx. Comment. Math. 65 (1) 105 - 117, September 2021. https://doi.org/10.7169/facm/1913

Information

Published: September 2021
First available in Project Euclid: 22 January 2021

Digital Object Identifier: 10.7169/facm/1913

Subjects:
Primary: 11F11, 11F70
Secondary: 11F55

Rights: Copyright © 2021 Adam Mickiewicz University

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.65 • No. 1 • September 2021
Back to Top